# SDR QXEA200300800

- Difficulty date: June 24, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,599 hours, 4,168 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE OIL COOLER SHROUD HAS CHAFED A MILLED STIFFENER ON THE UPPER DECK OF THE RIGHT HAND LOWER COWL. REPAIRED IAW HORIZON AIE EA 6-71-100.
